# SDR CALA2012030700164

- Difficulty date: March 6, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 64,933 hours, 6,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: BR946611
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 3E MISSING.  REMOVED AND REPLACED BROKE CAP AND ASSEMBLY.  UNIT CHECKS GOOD.  A/C OK TO CONTINUE.
